Symmetry of attractors and the Perron-Frobenius operator

P.G. Mehta, M. Hessel-von Molo, M. Dellnitz, Journal of Difference Equations and Applications (2006) 1147–1178.

Download
No fulltext has been uploaded.
Journal Article | Published | English
Author
; ;
Publishing Year
Journal Title
Journal of Difference Equations and Applications
Page
1147-1178
LibreCat-ID

Cite this

Mehta PG, Hessel-von Molo M, Dellnitz M. Symmetry of attractors and the Perron-Frobenius operator. Journal of Difference Equations and Applications. 2006:1147-1178. doi:10.1080/10236190601045788
Mehta, P. G., Hessel-von Molo, M., & Dellnitz, M. (2006). Symmetry of attractors and the Perron-Frobenius operator. Journal of Difference Equations and Applications, 1147–1178. https://doi.org/10.1080/10236190601045788
@article{Mehta_Hessel-von Molo_Dellnitz_2006, title={Symmetry of attractors and the Perron-Frobenius operator}, DOI={10.1080/10236190601045788}, journal={Journal of Difference Equations and Applications}, author={Mehta, Prashant G. and Hessel-von Molo, Mirko and Dellnitz, Michael}, year={2006}, pages={1147–1178} }
Mehta, Prashant G., Mirko Hessel-von Molo, and Michael Dellnitz. “Symmetry of Attractors and the Perron-Frobenius Operator.” Journal of Difference Equations and Applications, 2006, 1147–78. https://doi.org/10.1080/10236190601045788.
P. G. Mehta, M. Hessel-von Molo, and M. Dellnitz, “Symmetry of attractors and the Perron-Frobenius operator,” Journal of Difference Equations and Applications, pp. 1147–1178, 2006.
Mehta, Prashant G., et al. “Symmetry of Attractors and the Perron-Frobenius Operator.” Journal of Difference Equations and Applications, 2006, pp. 1147–78, doi:10.1080/10236190601045788.

Export

Marked Publications

Open Data LibreCat

Search this title in

Google Scholar